MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DISP. 18X3, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DISP. 18X3, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921018135
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is not holding pressure during a procedure at the user facility.Upon follow up, the user facility was not able to provide any further information regarding the reported event.
 
Additional Manufacturer Narrative
This was reported thru medwatch - mw5165572.
 
Additional Manufacturer Narrative
Correction: d9.The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
 
Event or Problem Description
No new information.

Brand Name
DISP. 18X3, 1BLA, 1PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21607227
Report Number3015967359-2025-00524
Device Sequence Number15819515
Product Code KCY
UDI-Device Identifier07613154599257
UDI-Public(01)07613154599257(17)260531(10)2024050304
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Catalogue Number5921018135
Device Lot Number2024050304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown